# SDR NSVA2011121

- Difficulty date: May 24, 2011
- Submitted: May 25, 2011
- Operation: Air carrier
- Aircraft: N196CJ
- Make and model: Saab 340B
- Aircraft serial: 196
- Aircraft time: 41,746 hours, 45,918 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Strap
- Condition: Damaged
- Location: Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT O/B NACELLE OVERSIZED HOLES FROM PREVIOUS FIGURE 8 STRAP LUG REPAIR IAW SB-340-54-022.  COMPLETED REPAIR BY REPLACING STRAP IAW SF340 SRM 51-70-10 AND COLGAN AIR TD 340-54-11-17.
